Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 133, NWS San Francisco Bay Area, CA

August 27, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 27, 2012, 2:39 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2012, 2:39 AM PDT (09:39 UTC)
Expired
Aug 27, 2012, 9:00 PM PDT
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WHUS76 KMTR 270939
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
239 AM PDT MON AUG 27 2012



PZZ565-271745-
/O.NEW.KMTR.SC.Y.0133.120827T0939Z-120828T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
239 AM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. 


* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL BE POSSIBLE THROUGH
  MONDAY NIGHT. WINDS WILL BE STRONGEST SOUTH OF POINT SUR.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-271745-
/O.NEW.KMTR.SC.Y.0133.120827T2200Z-120828T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
239 AM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP MONDAY AFTERNOON
  AND CONTINUE THROUGH MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-271745-
/O.NEW.KMTR.SC.Y.0133.120827T1900Z-120828T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
239 AM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL BE POSSIBLE
  MONDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
079 
WHUS76 KMTR 271604
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
904 AM PDT MON AUG 27 2012

PZZ565-280015-
/O.CAN.KMTR.SC.Y.0133.000000T0000Z-120828T1000Z/
/O.NEW.KMTR.SC.Y.0134.120827T2200Z-120828T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
904 AM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT TUESDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL BE POSSIBLE LATE THIS
  AFTERNOON THROUGH TONIGHT. WINDS WILL BE STRONGEST SOUTH OF
  POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-280015-
/O.CON.KMTR.SC.Y.0133.120827T2200Z-120828T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
904 AM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP MONDAY 
  AFTERNOON AND CONTINUE THROUGH MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-280015-
/O.CON.KMTR.SC.Y.0133.120827T1900Z-120828T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
904 AM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL BE POSSIBLE 
  MONDAY AFTERNOON AND EVENING. LOCALLY STRONGER GUSTS ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
641 
WHUS76 KMTR 272133
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 PM PDT MON AUG 27 2012

PZZ570-280545-
/O.NEW.KMTR.SC.Y.0135.120829T0200Z-120830T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 4 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 4 AM PDT
THURSDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT CAN BE EXPECTED
  TUESDAY EVENING INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-280545-
/O.NEW.KMTR.SC.Y.0135.120828T2000Z-120830T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PDT
THURSDAY. 


* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT CAN BE EXPECTED
  TUESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-280545-
/O.NEW.KMTR.SC.Y.0135.120829T0200Z-120829T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT CAN BE EXPECTED
  TUESDAY EVENING THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-280545-
/O.NEW.KMTR.SC.Y.0135.120829T1200Z-120830T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 4 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 4 AM
PDT THURSDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS OF 15 TO 25 KT CAN BE
  EXPECTED EARLY WEDNESDAY MORNING THROUGH EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-280545-
/O.EXT.KMTR.SC.Y.0134.120827T2200Z-120830T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT THURSDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL BE POSSIBLE THROUGH
  WEDNESDAY NIGHT. WINDS WILL BE STRONGEST SOUTH OF POINT SUR
  WHERE GUSTS OVER 30 KT ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-280400-
/O.CON.KMTR.SC.Y.0133.120827T2200Z-120828T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-280400-
/O.CON.KMTR.SC.Y.0133.000000T0000Z-120828T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
233 PM PDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WILL BE POSSIBLE INTO
  THE EVENING. LOCALLY STRONGER GUSTS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 10:20 PM PDT, 4 hours 19 minutes earlier.

Area forecast discussion, Aug 26, 10:20 PM PDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1020 PM PDT SUN AUG 26 2012

.DISCUSSION...AS OF 9:00 PM PDT SUNDAY...AFTER MULTIPLE DAYS OF
STRATUS HANGING CLOSE TO MANY COASTAL AREAS...WE FINALLY CLEARED
OUT TODAY AS THE MARINE LAYER STARTED TO MIX OUT. IN FACT...UNTIL
TODAY THE MARINE LAYER HAD BEEN STUCK CLOSE TO 1500 FEET FOR A
FAIR AMOUNT OF TIME. IT FINALLY DEEPENED TO OVER 3000 FEET DUE TO
AN APPROACHING LONGWAVE TROF AND SURFACE COLD FRONT AND THE LATEST
DATA FROM FORT ORD SHOWS THAT IT HAS NOW ALMOST ENTIRELY MIXED
OUT. THIS THEN PRESENTS A FORECAST CHALLENGE FOR TONIGHT AS FAR AS
WHAT WILL HAPPEN WITH CLOUDS AND IF THEY WILL BE ABLE TO IMPACT
LOCATIONS VERY FAR INLAND. SURFACE PRESSURE GRADIENT PATTERN NOW
HAS LESS THAN 1 MB FROM THE NORTH WITH STILL CLOSE TO 3 MB FROM
THE WEST WHILE THE BOUNDARY LAYER RH REMAINS CLOSE TO 100% FOR THE
OCEAN RIGHT TO THE COAST. WITH SIMILAR NUMBERS FORECAST
OVERNIGHT...THIS WOULD STRONGLY SUGGEST THAT WE WILL SEE SOME
CLOUDS TONIGHT ALONG THE COAST AND IMMEDIATE SPOTS. WITH THE MARINE
DEPTH NOW A BIG QUESTION...DECIDED TO REDUCE CLOUD COVER FOR THE
REST OF THE EVENING FOR MOST OF THE CWA WITH MORE WIDESPREAD
COVERAGE BY LATE NIGHT.

OTHERWISE...REST OF FORECAST PACKAGE LOOKS RIGHT ON TRACK WITH LESS
CLOUD COVER OVERNIGHT COMPARED TO LAST WEEK. HIGHS SHOULD ONLY
HAVE MINOR DAY-TO-DAY DIFFERENCES INTO THURSDAY WITH 60S AND 70S
AT THE COAST AND 80S TO LOWER 90S FOR WARMER INLAND SPOTS.
TEMPERATURES WILL COOL OFF A BIT FOR FRIDAY INTO THE WEEKEND AS A
DEEPENING TROF MOVES ONSHORE.

.PREVIOUS DISCUSSION...THE CURRENT VISIBLE SATELLITE IMAGE IS
SHOWING MOSTLY CLEAR SKIES ACROSS THE FORECAST AREA THIS AFTERNOON
AS THE MARINE LAYER BEGINS TO MIX OUT AHEAD OF AN APPROACHING COLD
FRONT. AMSU TPW IMAGERY IS SHOWING 1.35 INCHES OF PERCEPTIBLE
WATER ASSOCIATED WITH THIS FRONT. BUT THE ATMOSPHERE AHEAD OF THE
FRONT IS DRY THEREFORE NO PRECIPITATION IS EXPECTED AS THIS FRONT
MOVES ONSHORE.

THE PARENT LOW OF THIS COLD FRONT IS APPARENT ON THE CURRENT
SATELLITE WATER VAPOUR IMAGE CENTERED AROUND 130 WEST AND 45
NORTH. AS THE LOW PUSHES SOUTHEAST COOL AIR WILL FILTER IN ALOFT.
THE 1800Z NAM12 INDICATES THAT 850MB TEMPERATURES WILL FALL TO
BETWEEN 13 TO 15 DEGREES CELSIUS...SIMILAR TO THE CURRENT SEA
SURFACE TEMPERATURE. THIS WILL RESULT IN THE MARINE INVERSION
WEAKENING OVERNIGHT. THE NAM12 AND GFS40 ARE BOTH INDICATING LIGHT
OFFSHORE FLOW DEVELOPING MONDAY AND TUESDAY. THE COMBINATION OF THE
OFFSHORE FLOW AND THE WEAKENING MARINE LAYER MAY LEAD TO A SUNNY
DAY FOR THE MONTEREY PENINSULA MONDAY AND TUESDAY.
UNFORTUNATELY...ONSHORE FLOW IS STILL EXPECTED FOR THE SAN
FRANCISCO BAY AREA DURING THIS PERIOD WHICH WILL SUPPORT MORNING
LOW CLOUDS.

TEMPERATURES ARE RUNNING BELOW NORMAL THIS AFTERNOON AS LIGHT ONSHORE
FLOW AND A RELATIVELY COOL AIR MASS RESIDES OVER THE FORECAST
AREA. ALTHOUGH TEMPERATURES WILL WARM MONDAY THEY WILL REMAIN AT OR
SLIGHTLY BELOW NORMAL FOR THE REMAINDER OF THE WEEK AS A RESULT OF
A TROUGH OF LOW PRESSURE LINGERING OVER NORTHERN CALIFORNIA AND
THE PACIFIC NORTHWEST. THE 1200Z GFS40 AND ECMWF REMAIN IN GOOD
AGREEMENT WITH A DEEPENING TROUGH ARRIVING BY FRIDAY INTO THE
WEEKEND. THIS WILL FURTHER SUPPORT COOLER TEMPERATURES AND COASTAL
DRIZZLE.

&&

.AVIATION...AS OF 10:30 PM PDT SUNDAY...MARINE LAYER HAS MIXED OUT
WHICH WILL KEEP WIDESPREAD STRATUS FROM DEVELOPING. STRATUS IS
FORMING IN SMALL PATCHES SO THERE MAY STILL BE BRIEF MVFR CIGS AT
SFO AND THE APPROACH THROUGH 17Z.

VICINITY OF KSFO...VFR THROUGH 12Z. BRIEF MVFR CIGS BETWEEN 12Z
AND 17Z.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...MRY BAY HAS CLEARED OUT FOR THE
FIRST TIME IN A WHILE AND IT SHOULD REMAIN VFR.

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...SF BAY UNTIL 11 PM

&&

PUBLIC FORECAST: BELL/LARRY
AVIATION/MARINE: W PI

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 9:04 AM PDTSmall Craft AdvisoryMTR66 hr
Aug 27, 2:33 PM PDTSmall Craft AdvisoryMTR6 days

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.